# SDR CA021029007

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 2,800 hours
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 215751588
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 'B' CHECK INSPECTION, A HYDRAULIC SYSTEM FUNCTION CHECK WAS BEING COMPLETED. A LEAK WAS DETECTED AT THE AUX HYDRAULIC RETURN LINE LOCATED IN THE FORWARD SKI SLOPE OF THE AIRCRAFT. UPON INVESTIGATION A CRACK WAS FOUND WITH A PIECE OF THE LINE MISSING FROM THE CRACKED AREA. THE DIMENSION OF THE MISSING PIECE IS APPROXIMATELY 1/4 X 1/16 INCH. THE HYDRAULIC TANK WAS REMOVED FROM THE AIRCRAFT AND INSPECTED INSIDE FOR SIGNS OF CONTAMINATION. THE TANK WAS FLUSHED AND REINSTALLED IN THE AIRCRAFT.THE LINE WAS REPLACED WITH A SERVICEABLE UNIT AND A LEAK CHECK OF THE SYSTEM WAS COMPLETED.
